# SDR AALA201712229018

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 3,009 hours, 1,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE27701
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT HAND AFT DOOR PRESSURE LOW. CHARGED CYLINDER BOTTLE ON RIGHT HAND AFT DOOR PER AMM 52-10-10.
